Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes as an antibiotic side effect - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
User :   i am just getting over gastroenteritis i have a very low fever of 100.3. i was taking bactrum antibiotic for 7 days prior to the gastroenteritis. i have now developed a sunburn like rash over face neck chest back with spots on legs. should i see a doctor again? or is it just a side effect?
Doctor :   hi,
User :   hi
Doctor :   Dr here
Doctor :   Yes, you may have to visit your Doctor
User :   what do you think could have caused this rash?
Doctor :   the rashes you are mentioning could be as a sideeffect to the antibiotic Bactrum
Doctor :   Need not worry they are not dangerous
Doctor :   Its often self limiting
User :   what can help ease the burning?
Doctor :   and fast cured if aided by antiallergics
Doctor :   the inflammation in the skin leads to burning
User :   like benadry
Doctor :   yes, Benadryl wil work
User :   thank you how long should it last before i should worry?
Doctor :   It could be from 2 days to week also depending on the severity
User :   thank you very much. i will try benadryl and if it worsens i will contact my doctor
Doctor :   You are welcome
Doctor :   Thanks for consulting me , kindly provide your feedback
Doctor :   Is there anything i can help you with ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor